# SDR FDEA201405261196

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N886FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41065
- Aircraft time: 7,066 hours, 1,074 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flt Management
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL AT APROX 1100-120KTS ALL PERFORMANCE DATA DUMPED V1,VR DISAPPEARED SPEED DATA ONLY SHOWED V2 BECAUSE IT WAS SET IN SPEED WINDOW.  COMMANDED ROTATE AT V2 & WE CLIMBED OUT AT V2 20.  SET 240 IN WINDOW FOR CLEAN UP ON SCHEDULE AT 3500 FT.  ENGAGED AUTOPILOT WHERE IT MAMED A PITCH OVER INTO A DIVE, NOT THE CLIMB THAT WAS COMMANDED.  DISENGAGED THE AUTOPILOT & RE-GAINED CNTL OF THE ACFT.  WE CONTROLLED OVER CLIMB OUT & SLOWLY THE DATA RETURNED INTO THE FMS.  PERFORMED GPWS GND TEST & AIMS, FMCS TEST IAW MM 34-46-00-5 & 34-61-00-5, ALL GND TEST PASSED.  FMCS CHECKED OK.  RELOADED ALL SOFTWARE OF RT AIMS CPM & STD IAW MM 31-41-05-2.  PERFORMED AFDC SYS GND TEST IAW MM 22-11-00-5 & PASSED.  PERFORMED TMCF SYS GND TEST IAW MM 22-31-00-5 &  PASSED.  PERFORMED RT AIMS & FMCS GND TEST IAW MM 34-61-00-5 & PASSED.
